# SDR 99ZZZX1257

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7509
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 117902131
- Condition: Inaccurate
- Location: Triple Tach
- Part time: 1,043 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR HAS INTERMITTENT TORQUE SPLITS.  AIRCRAFT HAD 920.5 HOURS WHEN PROBLEM STARTED.  REMOVED AND REPLACED.
